Publication:
Bond and site defects in fully frustrated two-dimensional Ising systems

Suggested Citation

J. R. Gonçalves, J. Poulter, J. A. Blackman Bond and site defects in fully frustrated two-dimensional Ising systems. Journal of Physics A: Mathematical and General. Vol.30, No.9 (1997), 2947-2962. doi:10.1088/0305-4470/30/9/010 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/18009

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections